# SDR UALA2010120104409

- Difficulty date: December 1, 2010
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,156 hours, 12,176 cycles
- Engine: Pwa PW4056
- Engine time: 41,818 hours, 11,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 41,818 hours, 11,302 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG STARTER HAS OIL ALL OVER IT.  SUSPECT OIL LEAK.  DRAINED OIL FROM NR 2 ENG STARTER, FOUND LEVEL OK AT 675ML AND MCD CLEAN.  RESERVICED NR 2 ENG STARTER.  NEEDS FURTHER TROUBLESHOOTING TO DETERMINE SOURCE OF OIL LEAK. NR 2 ENGINE MCD FOR THE NR 3 BEARING IS SHOWING APPROX 50 PERCENT OF FINES MATERIAL ON THE MCD HEAD.  NR 2 ENGINE MCD FOR THE NR 1,1.5 AND NR 2 BEARING IS SHOWING MATERIAL FINES WHICH COVERS 100 PERCENT OF THE MCD TIP.  REMOVED ENGINE SERIAL NR 727 817
